# SDR 20000724SH012

- Difficulty date: June 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N99JD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 129
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Condition: Shorted
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WIRES ON THE BACK SIDE OF THE CANNON PLUG (INSIDE HOUSING) ARE BURNED THROUGH THE INSULATION AND SEEM TO HAVE BEEN ARCING ON THE BACK SHELL.  IT APPEARS AS IF THE WIRES WHEN ENCLOSED IN THE HOUSING ARE BENT OVER VERY SHARPLY AND STAY THAT WAY.  THE INSULATION BECOMES BRITTLE, CRACKED,AND BEGAN ARCING.  THIS HAPPENS JUST OUTSIDE OF THE RUBBER GROMMET THE WIRES PASS THROUGH.  (X)
